BIROn - Birkbeck Institutional Research Online

    A simple combinatorial treatment of constructions and threshold gaps of ramp schemes

    Paterson, Maura B. and Stinson, D.R. (2013) A simple combinatorial treatment of constructions and threshold gaps of ramp schemes. Cryptography and Communications 5 (4), pp. 229-240. ISSN 1936-2447.

    [img]
    Preview
    Text
    534.pdf - First Submitted (AKA Pre-print)

    Download (259kB) | Preview

    Abstract

    We give easy proofs of some recent results concerning threshold gaps in ramp schemes. We then generalise a construction method for ramp schemes employing error-correcting codes so that it can be applied using nonlinear (as well as linear) codes. Finally, as an immediate consequence of these results, we provide a new explicit bound on the minimum length of a code having a specified distance and dual distance.

    Metadata

    Item Type: Article
    Additional Information: The final publication is available at link.springer.com
    Keyword(s) / Subject(s): Threshold scheme, Ramp scheme, Code, Dual distance
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Maura Paterson
    Date Deposited: 29 May 2013 15:34
    Last Modified: 15 Feb 2021 20:30
    URI: https://eprints.bbk.ac.uk/id/eprint/6992

    Statistics

    Downloads
    Activity Overview
    240Downloads
    207Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item